On the K-theory of the classifying space of a discrete group (Erratum).
Mathematische Annalen, Tome 293 (1992) no. 4, pp. 385-386
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__293_4_251797,
author = {Alejandro Adem},
title = {On the {K-theory} of the classifying space of a discrete group {(Erratum).}},
journal = {Mathematische Annalen},
pages = {385--386},
year = {1992},
volume = {293},
number = {4},
zbl = {0761.55012},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__293_4_251797/}
}
Alejandro Adem. On the K-theory of the classifying space of a discrete group (Erratum).. Mathematische Annalen, Tome 293 (1992) no. 4, pp. 385-386. http://geodesic.mathdoc.fr/item/MAN_1992__293_4_251797/